# SDR SWAA2019111138762

- Difficulty date: November 4, 2019
- Submitted: November 11, 2019
- Operation: Air carrier
- Aircraft: N455WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32462
- Aircraft time: 55,228 hours, 32,671 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Angle
- Part number: 53100024
- Condition: Corroded
- Location: Bs 947
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO AFT BULKHEAD LOWER ATTACH ANGLE AT BS. 947 CORRODED ON VERTICAL SURFACE, RBL 17. / R&R ANGLE PER SRM.
